A. Gaifullin - Publications

2010

Gaifullin A., "Problem of combinatorial computation of rational Pontryagin classes". Doctor of science thesis (profound scientific research work required for attaining higher academic positions or professorships in the former Soviet Union). Summary (34 pages, in Russian). To be defended in Steklov Mathematical Institute on 23 December 2010.
Gaifullin A., "Problem of combinatorial computation of rational Pontryagin classes". Doctor of science thesis (profound scientific research work required for attaining higher academic positions or professorships in the former Soviet Union). Full text (341 pages, in Russian). To be defended in Steklov Mathematical Institute (Moscow) on 23 December 2010.
Gaifullin A., "Configuration spaces, bistellar moves, and combinatorial formulae for the first Pontryagin class", Proc. Stekl. Inst. Math., 268 (2010), 70-86 http://mi.mathnet.ru/tm2869

2009

Gaifullin A., "A minimal triangulation of complex projective plane admitting a chess colouring of four-dimensional simplices", Proc. Stekl. Math. Inst. 266:1 (2009), 29-48 http://mi.mathnet.ru/tm1871

2008

Gaifullin A., "Combinatorial realisation of cycles" (in Russian). Candidate of science thesis (Ph.D. equivalent in the former Soviet Union). Advisor: V.M. Buchstaber. Summary (12 pages). Defended in Moscow State University 6 June 2008.
Gaifullin A., "Combinatorial realisation of cycles" (in Russian). Candidate of science thesis (Ph.D. equivalent in the former Soviet Union). Full text (121 pages). Advisor: V.M. Buchstaber. Defended in Moscow State University 6 June 2008.
Gaifullin A., "Realisation of cycles by aspherical manifolds", RUSS MATH SURV, 2008, 63 (3), 562564 http://mi.mathnet.ru/umn9198
Gaifullin A., "The manifold of isospectral symmetric tridiagonal matrices and realization of cycles by aspherical manifolds", Proc. Steklov Inst. Math. 263 (2008), 38-56 http://mi.mathnet.ru/tm782
Gaifullin A., "The construction of combinatorial manifolds with prescribed sets of links of vertices", Izvestiya: Mathematics, 2008, 72:5, 845899 http://mi.mathnet.ru/izv2681

2007

Gaifullin A., Yagodovskii P.V., "Integrability of m-valued dynamics by means of singly generated m-valued groups", Russ. Math. Surv., 2007, 62 (1), 181183. http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=rm&paperid=5586&option_lang=rus
Gaifullin A., "Explicit construction of manifolds realising prescribed homology classes", Russ. Math. Surv., 2007, 62 (6), 11991201. http://mi.mathnet.ru/umn8537

2006

Buchstaber V., Gaifullin A., "Representations of m-valued groups on triangulations of manifolds", Russ. Math. Surv., 2006, 61 (3), 560562 http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=rm&paperid=1751&option_lang=rus

2005

Gaifullin A., "Computation of characteristic classes of a manifold from a triangulation of it", Russ. Math. Surv., 2005, 60 (4), 615644. http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=rm&paperid=1444&option_lang=rus

2004

Gaifullin A., "On local formulae for combinatorial Pontryagin classes of manifolds", Russ. Math. Surv., 2004, 59 (2), 379380. http://mi.mathnet.ru/umn726
Gaifullin A., "Local formulae for combinatorial Pontryagin classes", Izvestiya: Mathematics, 2004, 68 (5), 861910. http://mi.mathnet.ru/izv502

2003

Gaifullin A., "On isotopic weavings", Arch. Math. 81:5 (2003) 596600
Gaifullin A., "Nerves of Coxeter groups", Russ. Math. Surv., 2003, 58 (3), 615616 http://mi.mathnet.ru/umn633